V. Papageorgiou

26500 Patras, Greece
Department of Mathematics, University of Patras


Damianou P. A., Papageorgiou V. G.
We establish, using a new approach, the integrability of a particular case in the Kozlov–Treshchev classification of Birkhoff integrable Hamiltonian systems. The technique used is a modification of the so called quadratic Lax pair for $D_n$ Toda lattice combined with a method used by M. Ranada in proving the integrability of the Sklyanin case.
Keywords: Toda lattices, Birkhoff integrable systems, integrability, Hamiltonian systems
Citation: Damianou P. A., Papageorgiou V. G.,  On an Integrable Case of Kozlov–Treshchev Birkhoff Integrable Potentials, Regular and Chaotic Dynamics, 2007, vol. 12, no. 2, pp. 160-171

Back to the list